# SDR 95ZZZX6395

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4138G
- Make and model: Cessna 340A
- Aircraft serial: 340A0309
- Engine: Cont TSIO520N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Condition: Failed
- Location: Rt Eng Nr 6
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE, NR 6 CONNECTING ROD FAILED IN-FLIGHT, BROKEN AT CRANKSHAFT END.  TT SMOH, APPROXIMATELY 1,200 HOURS, LOG BOOKS INDICATE ROD WAS 'YELLOW TAGGED' FOR THAT OVERHAUL; THEREFORE, PART TT UNKNOWN.  SUBMITTER RECOMMENDS ON RECIP ENGINES OF THIS POWER AND COMPLEXITY, NEW CONNECTING RODS SHOULD BE MANDATORY AT OVERHAUL.
